# SDR HALA20240624171

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 35,604 hours, 5,760 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fuel Trim Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS -  FUEL DRIPPING FROM TRIM TANK (THS) LH SIDE OF FUSELAGE. REMOVED AND REPLACED TRIM TANK OUTER DRAIN VALVE PER AMM 28-11-92. PERFORMED LEAK TEST PER AMM 12-11-28-650-809. PLACARD REMOVED MIC SHEET UPDATED.
